Periodic Solutions for Second Order Hamiltonian Systems with Impulses via the Local Linking Theorem
Longsheng Bao and
Binxiang Dai
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
A class of second order impulsive Hamiltonian systems are considered. By applying a local linking theorem, we establish the new criterion to guarantee that this impulsive Hamiltonian system has at least one nontrivial T-periodic solution under local superquadratic condition. This result generalizes and improves some existing results in the known literature.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/250870.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/250870.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:250870
DOI: 10.1155/2014/250870
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().